Periodic solutions of nonlinear Schrödinger equations

Kastenholz, Michael; Lange, Horst; Nieder, Dirk

Portugaliae mathematica (1989)

  • Volume: 46, Issue: S, page 517-537
  • ISSN: 0032-5155

How to cite


Kastenholz, Michael, Lange, Horst, and Nieder, Dirk. "Periodic solutions of nonlinear Schrödinger equations." Portugaliae mathematica 46.S (1989): 517-537. <>.

author = {Kastenholz, Michael, Lange, Horst, Nieder, Dirk},
journal = {Portugaliae mathematica},
keywords = {Galerkin procedures; existence},
language = {eng},
number = {S},
pages = {517-537},
publisher = {Sociedade Portuguesa de Matemática},
title = {Periodic solutions of nonlinear Schrödinger equations},
url = {},
volume = {46},
year = {1989},

AU - Kastenholz, Michael
AU - Lange, Horst
AU - Nieder, Dirk
TI - Periodic solutions of nonlinear Schrödinger equations
JO - Portugaliae mathematica
PY - 1989
PB - Sociedade Portuguesa de Matemática
VL - 46
IS - S
SP - 517
EP - 537
LA - eng
KW - Galerkin procedures; existence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.